MathSciNet Relay Station
MathSciNet bibliographic data
MR990200 58F14 (34C20 34C25 58F22)
Rand, Richard H. Analytical approximation for period-doubling following a Hopf bifurcation. Mech. Res. Comm. 16 (1989), no. 2, 117–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement